On the γ-reflected processes with fBm input

Liu, P, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) On the γ-reflected processes with fBm input. Lithuanian Mathematical Journal, 55 (3). pp. 402-412. ISSN 1573-8825



Copyright, Publisher and Additional Information: © 2015, Springer Science+Business Media New York.This is a post-peer-review, pre-copyedit version of an article published in Lithuanian Mathematical Journal. The final authenticated version is available online at: http://dx.doi.org/https://10.1007/s10986-015-9288-6
Keywords: γ-reflected process; risk process with tax; ruin probability; ruin time; maximum losses; fractional Brownian motion; Pickands constant; Piterbarg constant
  • Published (online): 7 August 2015
  • Published: 1 November 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Jun 2019 11:07
Last Modified: 29 Jun 2019 11:43
Status: Published
Publisher: Springer Nature
Identification Number: https://doi.org/10.1007/s10986-015-9288-6